Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Warm and Fuzzy

Posted Sep 14 2008 3:03pm

Pardon me while I emote a little. Whatever you're feeling normally, when on steroids, you feel a little more... at least that's one of the side effects I get! That and:

  • Insomnia
  • HOT flashes
  • Night sweats
  • Puffy face
  • Emotional swings
  • Body aches
  • Weight gain if on for long enough (I shouldn't be this time)

But enough of that... I'm really touched by all the kind comments y'all left for me yesterday. It means a lot, truly and I'm not sure how to thank you for the positive vibes. Thanks for the Wii updates (Amy and Hallie)! And I'm visualizing all the healthy vibes (Thanks Linnea and K1) the virtual soup (Thanks MPM) and borrowed lungs (thank you ECM!) and Noble Pig's muffins... oh wait. I've got that last one handled!

Muffin

Words almost fail me but really, give it up for these muffins! I dragged my butt out of the recliner and with the help of K3 whipped up a batch. I must say, Noble Pig must have some mondo sized muffin pans because I got 20 muffins as opposed to her 12. Maybe I need bigger pans? The upside is that I can eat two with less guilt because they're smaller, right? Kinda like mini muffins! Have another! Thanks, I believe I will!

I don't dare show the rest of my face. I've been up since 2:30 and am puffy, pasty and blotchy. I'm hoping to grab a nap today but in no way do I think that a nap will improve the look I am currently rocking. Poor TOG.

I'd do more, but I'm really tired and afraid I may not be making sense. I hope all y'all have a wonderful day!

Asthmagirl out!

PS ~ I dearly hope that the steroid hot flashes are worse than an estrogen hot flash. If I'm havin' wussy hot flashes now, I do not want to go through the real thing. My hats off to those of you that have it mastered! Woot!

Post a comment
Write a comment: